Results: << | 101-125 | 126-150 | 151-175 | 176-200 | >>

Table of contents of journal: *Mathematical programming

Results: 101-125/767

Authors: Deng, XT Ibaraki, T Nagamochi, H Zang, WN
Citation: Xt. Deng et al., Totally balanced combinatorial optimization games, MATH PROGR, 87(3), 2000, pp. 441-452

Authors: Zhang, SZ
Citation: Sz. Zhang, Quadratic maximization and semidefinite relaxation, MATH PROGR, 87(3), 2000, pp. 453-465

Authors: Ghiani, G Laporte, G
Citation: G. Ghiani et G. Laporte, A branch-and-cut algorithm for the Undirected Rural Postman Problem, MATH PROGR, 87(3), 2000, pp. 467-481

Authors: Faigle, U Kern, W
Citation: U. Faigle et W. Kern, On the core of ordered submodular cost games, MATH PROGR, 87(3), 2000, pp. 483-499

Authors: Xu, S
Citation: S. Xu, The global linear convergence of an infeasible non-interior path-followingalgorithm for complementarity problems with uniform P-functions, MATH PROGR, 87(3), 2000, pp. 501-517

Authors: Deineko, VG Woeginger, GJ
Citation: Vg. Deineko et Gj. Woeginger, A study of exponential neighborhoods for the Travelling Salesman Problem and for the Quadratic Assignment Problem, MATH PROGR, 87(3), 2000, pp. 519-542

Authors: Sayin, S
Citation: S. Sayin, Measuring the quality of discrete representations of efficient sets in multiple objective mathematical programming, MATH PROGR, 87(3), 2000, pp. 543-560

Authors: Yuan, Y
Citation: Y. Yuan, On the truncated conjugate gradient method, MATH PROGR, 87(3), 2000, pp. 561-573

Authors: Ariyawansa, KA Mifflin, RB Nazareth, JL
Citation: Ka. Ariyawansa et al., Studies in algorithmic optimization: Festschrift in honor of William C. Davidon - Preface, MATH PROGR, 87(2), 2000, pp. 203-205

Authors: Broyden, CG
Citation: Cg. Broyden, On the discovery of the "good Broyden" method, MATH PROGR, 87(2), 2000, pp. 209-213

Authors: Conn, AR Gould, NIM Orban, D Toint, PL
Citation: Ar. Conn et al., A primal-dual trust-region algorithm for non-convex nonlinear programming, MATH PROGR, 87(2), 2000, pp. 215-249

Authors: Fletcher, R
Citation: R. Fletcher, Stable reduced Hessian updates for indefinite quadratic programming, MATH PROGR, 87(2), 2000, pp. 251-264

Authors: Greenstadt, J
Citation: J. Greenstadt, Reminiscences on the development of the variational approach to Davidon's variable-metric method, MATH PROGR, 87(2), 2000, pp. 265-280

Authors: Powell, MJD
Citation: Mjd. Powell, On the convergence of the DFP algorithm for unconstrained optimization when there are only two variables, MATH PROGR, 87(2), 2000, pp. 281-301

Authors: Shanno, DF Vanderbei, RJ
Citation: Df. Shanno et Rj. Vanderbei, Interior-point methods for nonconvex nonlinear programming: orderings and higher-order methods, MATH PROGR, 87(2), 2000, pp. 303-316

Authors: Wagner, M Todd, MJ
Citation: M. Wagner et Mj. Todd, Least-change quasi-Newton updates for equality-constrained optimization, MATH PROGR, 87(2), 2000, pp. 317-350

Authors: Qi, LQ Sun, DF Zhou, GL
Citation: Lq. Qi et al., A new look at smoothing Newton methods for nonlinear complementarity problems and box constrained variational inequalities, MATH PROGR, 87(1), 2000, pp. 1-35

Authors: Caprara, A Fischetti, M Letchford, AN
Citation: A. Caprara et al., On the separation of maximally violated mod-k cuts, MATH PROGR, 87(1), 2000, pp. 37-56

Authors: Neame, P Boland, N Ralph, D
Citation: P. Neame et al., An outer approximate subdifferential method for piecewise affine optimization, MATH PROGR, 87(1), 2000, pp. 57-86

Authors: Cunningham, WH Wang, YG
Citation: Wh. Cunningham et Yg. Wang, Restricted 2-factor polytopes, MATH PROGR, 87(1), 2000, pp. 87-111

Authors: Burke, J Xu, S
Citation: J. Burke et S. Xu, A non-interior predictor-corrector path following algorithm for the monotone linear complementarity problem, MATH PROGR, 87(1), 2000, pp. 113-130

Authors: Audet, C Hansen, P Jaumard, B Savard, G
Citation: C. Audet et al., A branch and cut algorithm for nonconvex quadratically constrained quadratic programming, MATH PROGR, 87(1), 2000, pp. 131-152

Authors: Billups, SC
Citation: Sc. Billups, Improving the robustness of descent-based methods for semismooth equationsusing proximal perturbations, MATH PROGR, 87(1), 2000, pp. 153-175

Authors: Beling, PA Verma, S
Citation: Pa. Beling et S. Verma, A probabilistic analysis of a measure of combinatorial complexity for the central curve, MATH PROGR, 87(1), 2000, pp. 177-187

Authors: Solodov, MV Svaiter, BF
Citation: Mv. Solodov et Bf. Svaiter, Forcing strong convergence of proximal point iterations in a Hilbert space, MATH PROGR, 87(1), 2000, pp. 189-202
Risultati: << | 101-125 | 126-150 | 151-175 | 176-200 | >>